# SDR UALA2012052102855

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 74,325 hours, 22,890 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE CAP CORRODED STA 1640 LBL 32 RBL 61.  INSTALLED UPPER TEE REPAIR TO BS 1640 FLOORBEAM REF ECRA 5310-05493.
